# SDR MWEA010365

- Difficulty date: March 23, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579092
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 26 RIGHT UPPER SIDE, BETWEEN STATION 427-433 NEEDS REMOVED FOR STATION 427 FRAME REPAIR.   REMOVED, RECONTOURED AND INSTALLED INTERCOSTAL.
